Citations of

William Y.C. Chen, Guo-Guang Yan and Arthur L.B. Yang, Transformations of border strips and Schur function determinants , J. Algebraic Combin., 21 (4) (2005) 379-394.


  1. W.Y.C. Chen and A.L.B. Yang, Stable Equivalence over Symmetric Functions, Electron. J. Combin. 11(2005) #R23.

  2. W.Y.C. Chen and A.L.B. Yang, Stable Equivalences of Giambelli Type Matrices of Schur Functions, arXiv:0508008v1.


  3. W.Y.C. Chen and A.L.B. Yang, Stanley’s zrank conjecture on skew partitions, Trans. Amer. Math. Soc. 360(2008) 3121-3131.

  4. E.Y. Jin, Outside nested decompositions of skew diagrams and Schur function determinants, arXiv:1606.01764.

  5. P. McNamara and S.V. Willigenburg, Towards a combinatorial classification of skew Schur functions, Trans. Amer. Math. Soc. 361(2009) 4437-4470.

  6. A. Morales, I. Pak and G. Panova, Hook formulas for skew shapes, arXiv:1512.08348.

  7. V. Reiner, K.M. Shaw and S.V. Willigenburg, Coincidences among skew Schur functions, Adv. Math. 216(2007) 118-152.

  8. G.G. Yan, A.L.B. Yang and J.J. Zhou, The zrank conjecture and restricted Cauchy matrices, Linear Algebra Appl. 411(2005) 371-385.

back to homepage